# SDR DLM88021474

- Difficulty date: December 26, 2002
- Submitted: January 15, 2003
- Operation: Air carrier
- Aircraft: N944DL
- Make and model: Doug MD-88
- Aircraft serial: 49817
- Aircraft time: 37,134 hours, 29,689 cycles
- System (JASC): 4990 · APU Oil System
- Part: Packing
- Condition: Leaking
- Location: Chip Detector
- Stage of operation: CR
- How discovered: C
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

STRONG ODOR IN CABIN WHEN AIRFOIL ANTI ICE SELECTED.     FOUND APU INLET CONTAMINATED WITH OIL FROM APU CHIP DETECTOR.  REPLACED PACKING ON APU CHIP DETECTOR. PERFORMED OP ON 5088 AND OPN 5089. A/C OK FOR SERVICE.
